Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 10, Pages 1600–1608 (Mi zvmmf1122)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic behavior of the solution of the convective diffusion problem with volumetric chemical reaction

R. G. Akhmetov

Bashkir State Pedagogical Institute

Full text: PDF file (1079 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:10, 1538–1546

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 80A32; Secondary 35J60, 76V05
Received: 02.02.2001
Revised: 10.01.2002

Citation: R. G. Akhmetov, “Asymptotic behavior of the solution of the convective diffusion problem with volumetric chemical reaction”, Zh. Vychisl. Mat. Mat. Fiz., 42:10 (2002), 1600–1608; Comput. Math. Math. Phys., 42:10 (2002), 1538–1546

Citation in format AMSBIB
\Bibitem{Akh02}
\by R.~G.~Akhmetov
\paper Asymptotic behavior of the solution of the convective diffusion problem with volumetric chemical reaction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 10
\pages 1600--1608
\mathnet{http://mi.mathnet.ru/zvmmf1122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1947020}
\zmath{https://zbmath.org/?q=an:1116.80318}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 10
\pages 1538--1546


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1122
  • http://mi.mathnet.ru/eng/zvmmf/v42/i10/p1600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akhmetov R.G., “Existence and asymptotics of solutions for a class of second-order quasilinear ordinary differential equations”, Differ Equ, 41:6 (2005), 757–763  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. R. G. Akhmetov, “Asymptotic expansion of the solution to the convective diffusion problem in the wake of a spherical particle”, Comput. Math. Math. Phys., 46:10 (2006), 1737–1752  mathnet  crossref  mathscinet
    3. R. G. Akhmetov, “Asymptotic behavior of the solution to a convection-diffusion problem with bulk chemical reaction in the wake of a particle”, Comput. Math. Math. Phys., 46:5 (2006), 796–809  mathnet  crossref  mathscinet  elib  elib
    4. Akhmetov R.G., “Asymptotics of solutions for a class of quasilinear second-order ordinary differential equations”, Differential Equations, 46:2 (2010), 159–166  crossref  mathscinet  zmath  isi  elib  scopus
    5. Maksimova N.V. Akhmetov R.G., “The Asymptotic Solutions for Boundary Value Problem to a Convective Diffusion Equation with Chemical Reaction Near a Cylinder”, Lat. Am. J. Solids Struct., 10:1 (2013), 123–131  crossref  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:970
    Full text:152
    References:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022